Skip to main content Accessibility help
×
Home

A new variational method for the p (x)-Laplacian equation

  • Marek Galewski (a1)

Extract

Using a dual variational method we shall show the existence of solutions to the Dirichlet problem without assuming Palais-Smale condition.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      A new variational method for the p (x)-Laplacian equation
      Available formats
      ×

      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      A new variational method for the p (x)-Laplacian equation
      Available formats
      ×

      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      A new variational method for the p (x)-Laplacian equation
      Available formats
      ×

Copyright

References

Hide All
[1]Dinca, G. and Jeblean, P., ‘Some existence results for a class of nonlinear equations involving a duality mapping’, Nonlinear Anal. 46 (2001). 347–363.
[2]Ekeland, I. and Temam, R., Convex analysis and variational problems (North-Holland, Amsterdam, 1976).
[3]Fan, X.L. and Zhao, D., ‘Sobolev embedding theorems for spaces W k, p (x)(Ω)’, J. Math. Anal. Appl. 262 (2001), 749760.
[4]Fan, X.L. and Zhao, D., ‘Existence of solutions for p (x)- Lapacian Dirichlet problem’, Nonlinear Anal. 52 (2003), 18431852.
[5]Fan, X.L. and Zhao, D., ‘On the spaces L p (x)(Ω) and W k, p (x)(Ω)J. Math. Anal. Appl. 263 (2001), 424446.
[6]El Hamidi, A., ‘Existence results to elliptic systems with nonstandart growth conditions’, J. Math. Anal. Appl. 300 (2004), 3042.
[7]Morrey, Ch.B., Multiple integrals in the calculus of variations (Springer-Verlag, Berlin, 1966).
[8]Nowakowski, A. and Rogowski, A., ‘On the new variational principles and duality for periodic solutions of Lagrange equations with superlinear nonlinearities’, J. Math. Anal. Appl. 264 (2001), 168181.
[9]Ruzicka, M., Electrorheological fluids: Modelling and mathematical theory, Lecture Notes in Mathematics 1748 (Springer-Verlag, Berlin, 2000).
[10]Zhikov, V.V., ‘Averaging of functionals of the calculus of variations and elasticity theory’, Math. USSR-Izv. 29 (1987), 3366.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

A new variational method for the p (x)-Laplacian equation

  • Marek Galewski (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed